How effective is Lamictal for Ptsd (Post-traumatic stress disorder)?
Summary: 9 Lamictal users have rated its effectiveness for Ptsd.
Overall ratings: 3.7/5
Long term ratings: 4.4/5
This is a review of how effective Lamictal (lamotrigine) is for Ptsd and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Lamictal for Ptsd >>>
What is Lamictal
Lamictal has active ingredients of lamotrigine. It is often used in bipolar disorder. (latest outcomes from Lamictal 40,599 users)
Ptsd (post-traumatic stress disorder) can be treated by Zoloft, Prazosin Hydrochloride, Clonazepam, Xanax, Sertraline Hydrochloride, Lexapro. (latest reports from Ptsd 5,407 patients)
On Dec, 20, 2014: 9 people are studied for taking Lamictal in Ptsd
Lamictal effectiveness for Ptsd (number of people):
|not at all||somewhat||moderate||high||very high |
Age of people who take Lamictal for Ptsd * :
Who find Lamictal more effective for Ptsd?
Age of people who find Lamictal more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
- I have had the history of seizures, kidney stones, high blood pressure and migraine headaches. i am soon going back to school and need something to help with memory . what is best to help in this way
Not sure what I am suppose to write here. My mind is never clear and it feels as if there is swelling that keeps me from wanting to learn or work. Taking IBprofen helps take some of the swelling away but not all.
- Can my wife who is on seizure medication lamictal take moringa oleifera?
I also take methadone was wondering if a I could use morning a oleifera
- Can nuvigil (vs adderall) be used simultaneously to help wean off 60mg/day of adderall? (1 answer)
I have been on Adderall 30mg 2x daily for years!! I've had it lowered to 20mg, I've TRIED to go months without it (when not working) however I feel I've built up a tolerance level to the point that it's not as effective as it once was. My personal life has detoured WAY past anything an ADHD medication can possibly help as far as focusing on NEEDED tasks etc. I end up feeling wrapped up in what I'm doing at the moment that my anxiety increases due to all that I haven't been able to accomplish. I take various medications for various reasons, depression, anxiety, bulimia etc., and for the most part the doses have varied based on circumstances and current need at said time of prescription.. MY FAMILY HAS A HISTORY OF HEART DISEASE, And realizing that I'm already on the highest Adderall dosage scares me (and THEN as I think about it, it makes my heart race!). I've also noticed increased muscle spasms as well as extreme and intense pressure on my jaw (TMJ). MY QUESTION IS: does anyone have any experience LOWERING their Adderall dosage AND adding Nuvigil? The research I've done to date gives me impression that it could help balance out the more extreme effects of Adderall (60mg/day) but that the nuvigil would or could potentially help with the EXTREME exhaustion I feel as Adderall wears off. Some days I just crash, some days I sleep fine and others no matter how hard I tryyyy, I just CAN'T fall asleep, therefore making the next day worse! IDEALLY I'D LIKE TO BE MED FREE, right now I need them, but am hoping maybe I can speak with my doctor to lower Adderall and add Nuvigil to help wean me off the amphetamines as well as lower dosage intake. YES, a lot of the anxiety, sleeplessness and depression are related to current circumstances in my life, however, where I am is not where I want to be or where I'm headed.. Life is a journey, and all my meds have become a part of a journey I never thought I'd find myself taking. I don't want life/meds to define me, or create a me I no longer recognize, because scarily enough that seems to be a common pattern. As I overcome each and every daily obstacle, I also don't want to be "hooked" on my meds or needing "more" to wake up/sleep/function.. I'd like to work on finding a solution towards weaning off my meds NOW, and work my way off slowly, primarily the Adderall. I'm hoping by suggesting to my doctor and showing him my research he may agree (IF ITS EVEN A LOGICAL COMBO, CLEARLY IM NOT A DOCTOR) nuvigil could help me. I've already started taking less of my anti depressants, trazadone and xanax without discussing with doc because he is always busy.. My next appt I want to go in fully prepared with a plan and an overall goal to REDUCE my Adderall dose, but overall, I'm clueless!!! I have no idea what other meds other than nuvigil "could" potentially help if at all. I could be entirely wrong, Anyone with any experience using one vs other or both simultaneously, or anyone with constructive input, PLEASE COMMENT/SHARE!!
- Can lamictal cause false positive pcp drug screen (1 answer)
I had a rapid urine drug screen for new employment and it shows positive for PCP. I have never taken or even seen PCP. I am so embarrassed and mortified. Needless to say my urine has been sent to a lab to see if it can rule out false positive results. I called my neurologist and my Pharmacist and both say Lamictal cannot cause false positive. So I searched internet and have found it can cause false positive PCP results? I know I have never taken PCP.
- Effects taking lamictal abilify and pristiq
Although I take these three drugs I am still experiencing symptoms of lethargy, lack of appetite Are these symptoms perhaps side effects of these grubs?
More questions for: Lamictal, Ptsd
You may be interested at these reviews (Write a review):
- The zoloft/vyvanse concoction ruined my life.
I started taking these drugs about two months ago. I am diagnosed ADHD by a psychiatrist. I received these medications from a doctor whom I know and is married to a friend my wife. She, the doctor, gave them to me from her personal medications in a plastic baggy. I was given loose instructions for taking these on a piece of paper. I was never given the paperwork with warning signs. 10 days after starting these medications, I attacked my wife and am now separated. I am barred from seeing her and my daughter by means of a Victims Protective Order. I am a normally nonviolent person. Most who know me call me a peacemaker...a pacifist. I am still horrified by the events of that night. 15 seconds changed my life forever. I hope and pray my story helps others. Don't be naïve, as I was, when given medications. Ask questions.
- A life of depression and fatigue
1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I have dysthymia, chronic fatigue, COPD, and PTSD. My recommendation to younger people - do not over stress,
do not smoke, avoid horrific or traumatic situations and try to find some enjoyment in life. If you have symptoms like mine seek early treatment put balance in your life. The often heard recommendations - get plenty of sleep, eat properly, learn to relax and avoid bad habits should not be ignored, they are critical to good physical and mental health.
- Amitriptyline involuntary eye movements
I've began having sparatic involuntary eye movements a few days after I started taking amitriptyline. It's not faint either, it's like my eye is having a seizure, emabrassing. Just wanted to share.
- Lamictal and eyes being gooey.
While taking this medication, I experienced eye goo, sometimes stringing across my eye. Occasionally it would dry overnight and becoming crusty. I took this medication for over a year and the doctor kept prescribing me medication for conjunctivitis.
When I finally stopped taking this medication, the eye irritation went away.
- Lamotrigine and indigestion (1 response)
I started taking Lamotrigine about a month or two ago. I think it has alleviated my depression somewhat but it has also been causing me pretty severe gastric and intestinal problems. I wake up every morning with indigestion/ and pressure in my stomach, I also have constipation I have gone several days with very little to no movement, before I started taking Lamorigine I did not have either of these issues.
More reviews for: Lamictal, Ptsd
Comments from related studies:
From this study (8 months ago):
Had cptsd for over 30 years just diagnosed and treated 2years ago
From this study (11 months ago):
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.